Topological Methods in Nonlinear Analysis

Existence of multiple solutions of some second order impulsive differential equations

Jing Xiao, Juan J. Nieto, and Zhiguo Luo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper uses critical point theory and variational methods to investigate the multiple solutions of a boundary value problem for second order impulsive differential equations. The conditions for the existence of multiple solutions are established.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 43, Number 2 (2014), 287-296.

Dates
First available in Project Euclid: 11 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1460381508

Mathematical Reviews number (MathSciNet)
MR3236970

Zentralblatt MATH identifier
1360.34061

Citation

Xiao, Jing; Nieto, Juan J.; Luo, Zhiguo. Existence of multiple solutions of some second order impulsive differential equations. Topol. Methods Nonlinear Anal. 43 (2014), no. 2, 287--296. https://projecteuclid.org/euclid.tmna/1460381508


Export citation

References

  • M. Benchohra, J. Henderson and S.K. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, 2 , New York (2006) \ref\key 2
  • Y.-K. Chang and J.J. Nieto, Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators , Numer. Funct. Anal. Optim., 30 (2009), 227–244 \ref\key 3
  • V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, Singapore, World Scientific (1989) \ref\key 4
  • X. Liu and A.R. Willms, Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft , Math. Probl. Eng. Aeorosp. Sci., 2 (1996), 277–299 \ref\key 5
  • Z. Luo and J.J. Nieto, New results for the periodic boundary value problem for impulsive integro-differential equations , Nonlinear Anal., 70 (2009), 2248–2260 \ref\key 6
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer–Verlag, Berlin (1989) \ref\key 7
  • X. Meng et al., Dynamic analysis of Michaelis–Menten chemostat-type competition models with time delay and pulse in a polluted environment , J. Math. Chem., 47 (2010), 123–144 \ref\key 8
  • J.J. Nieto and D. O'Regan, Variational approach to impulsive differential equations , Nonlinear Anal., 10 (2009), 680–690 \ref\key 9
  • J.J. Nieto and R. Rodriguez-Lopez, Boundary value problems for a class of impulsive functional equations , Comput. Math. Appl., 55 (2008), 2715–2731 \ref\key 10
  • S. Pasquero, Ideality criterion for unilateral constraints in time-dependent impulsive mechanics , J. Math. Phys., 46 (2005), 20 pages \ref\key 11
  • P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in. Math., 65, Amer. Math. Soc., Providence, RI (1986) \ref\key 12
  • A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore (1995) \ref\key 13
  • Y. Tian and W.G. Ge, Variational methods to Sturm–Liouville boundary value problem for impulsive differential equations , Nonlinear Anal., 72 (2010), 277–287 \ref\key 14
  • W.B. Wang, J.H. Shen and J.J. Nieto, Permanence periodic solution of predator prey system with Holling type functional response and impulses , Discrete Dyn. Nat. Soc., 2007 . Article ID 81756, 15 pages \ref\key 15
  • J. Xiao and J.J. Nieto, Variational approach to some damped Dirichlet nonlinear impulsive differential equations , J. Franklin Inst., 348 (2011), 369–377 \ref\key 16
  • J. Yan, A. Zhao and J.J. Nieto, Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka–Volterra systems , Math. Comput. Modelling, 40 (2004), 509–518 \ref\key 17
  • S.T. Zavalishchin and A.N. Sesekin, Dynamic Impulse Systems. Theory and applications, Mathematics and its Applications, 394 , Kluwer Academic Publishers Group, Dordrecht (1997) \ref\key 18
  • E. Zeidler, Nonlinear Functional Analysis and its Applications, \romIII. Variational Methods and Optimization, Springer–Verlag, Berlin (1985) \ref\key 19
  • G. Zeng, F. Wang and J.J. Nieto, Complexity of a delayed predator-prey model with impulsive harvest and Holling-type \romII functional response, Adv. Complex Syst., 11 (2008), 77–97 \ref\key 20
  • H. Zhang, L.S. Chen and J.J. Nieto, A delayed epidemic model with stage structure and pulses for management strategy , Nonlinear Anal. Real World Appl., 9 (2008), 1714–1726 \ref\key 21
  • Z. Zhang and R. Yuan, An application of variational methods to Dirichlet boundary value problem with impulses , Nonlinear Anal., 11 (2010), 155–162